# SDR CA100608019

- Difficulty date: June 1, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 5,576 hours
- Engine: Lyc O540F1B5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: BC3151002
- Condition: Failed
- Part time: 3,210 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STARTER PINION STUCK OUT DURING START.  STARTER REPLACED.
